Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2020, Volume 22, Number 1, Pages 32–42 (Mi vmj712)  

About some properties of similarly homogeneous $\mathbb {R}$-trees

A. I. Bulygin

Northern (Arctic) Federal University named after M. V. Lomonosov, 17 Severnaya Dvina Emb., Arkhangelsk 163002, Russia

Abstract: In this paper we consider the properties of locally complete similarly homogeneous inhomogeneous $\mathbb{R}$-trees. The geodesic space is called $\mathbb{R}$-tree if any two points may be connected by the unique arc. The general problem of A. D. Alexandrov on the characterization of metric spaces is considered. The distance one preserving mappings are constructed for some classes of $\mathbb{R}$-trees. To do this, we use the construction with the help of which a new special metric is introduced on an arbitrary metric space. In terms of this new metric, a criterion is formulated that is necessary for a so that a distance one preserving mapping to be isometric. In this case, the characterization by A. D. Alexandrov is not fulfilled. Moreover, the boundary of a strictly vertical $\mathbb{R}$-tree is also studied. It is proved that any horosphere in a strictly vertical $\mathbb{R}$-tree is an ultrametric space. If the branch number of a strictly vertical $\mathbb{R}$-tree is not greater than the continuum, then the cardinality of any sphere and any horosphere in the $\mathbb{R}$-tree equals the continuum, and if the branch number of $\mathbb{R}$-tree is larger than the continuum, then the cardinality of any sphere or horosphere equals the number of branches.

Key words: similarly homogeneous space, strictly vertical $\mathbb{R}$-tree, metric, horosphere.

DOI: https://doi.org/10.23671/VNC.2020.1.57537

Full text: PDF file (267 kB)
References: PDF file   HTML file

UDC: 515.124
MSC: 54E35, 54E45
Received: 15.07.2019

Citation: A. I. Bulygin, “About some properties of similarly homogeneous $\mathbb {R}$-trees”, Vladikavkaz. Mat. Zh., 22:1 (2020), 32–42

Citation in format AMSBIB
\Bibitem{Bul20}
\by A.~I.~Bulygin
\paper About some properties of similarly homogeneous $\mathbb {R}$-trees
\jour Vladikavkaz. Mat. Zh.
\yr 2020
\vol 22
\issue 1
\pages 32--42
\mathnet{http://mi.mathnet.ru/vmj712}
\crossref{https://doi.org/10.23671/VNC.2020.1.57537}


Linking options:
  • http://mi.mathnet.ru/eng/vmj712
  • http://mi.mathnet.ru/eng/vmj/v22/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:62
    Full text:16
    References:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021